# SDR COE2005F00003

- Difficulty date: October 10, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N902FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Loose
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARTGO DOOR WARNING LIGHT ILLUMINATED AFTER TAKEOFF.  PILOT ELECTED TO RETURN TO DEPARTURE.  NO EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  PILOT INSPECTED CARGO DOOR AND FOUND THAT IT WAS CLOSED PROPERLY, HOWEVER THE DOOR SILL GUARD WAS PRESSING AGAINST THE CARGO DOOR, PREVENTING COMPLETE CLOSURE.  THE PILOT STOWED THE SILL GUARD TO THE IB POSITION AND THE UNLOCK LIGHT EXTINGUISHED.  THE CARGO STC HOLDER HAS A SB TO CORRECT THIS PROBLEM, AND THE PARTS ARE SCHEDULED TO BE AVAILABLE IN NOVEMBER.  (K)
